Review: could Acetaminophen cause Anaphylaxis?
Summary: Anaphylaxis is found among people who take Acetaminophen, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Pain.
We study 69,448 people who have side effects while taking Acetaminophen from FDA and social media. Among them, 476 have Anaphylaxis. Find out below who they are, when they have Anaphylaxis and more.
You are not alone: join a support group for people who take Acetaminophen and have Anaphylaxis >>>
Acetaminophen has active ingredients of acetaminophen. It is often used in pain. (latest outcomes from 70,717 Acetaminophen users)
Anaphylaxis (serious allergic reaction that is rapid in onset and may cause death) has been reported by people with multiple sclerosis, asthma, high blood pressure, premedication, pain. (latest reports from 28,938 Anaphylaxis patients)
On Mar, 1, 2015: 69,448 people reported to have side effects when taking Acetaminophen. Among them, 476 people (0.69%) have Anaphylaxis.
Time on Acetaminophen when people have Anaphylaxis * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Anaphylaxis when taking Acetaminophen * :
Age of people who have Anaphylaxis when taking Acetaminophen * :
Severity of Anaphylaxis when taking Acetaminophen ** :
How people recovered from Anaphylaxis ** :
Top conditions involved for these people * :
- Pain (36 people, 7.56%)
- Hypertension (34 people, 7.14%)
- Prophylaxis (27 people, 5.67%)
- Pyrexia (17 people, 3.57%)
- Rheumatoid arthritis (16 people, 3.36%)
Top co-used drugs for these people * :
- Aspirin (76 people, 15.97%)
- Ibuprofen (39 people, 8.19%)
- Prednisolone (31 people, 6.51%)
- Furosemide (26 people, 5.46%)
- Diprivan (23 people, 4.83%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of acetaminophen and anaphylaxis on
Do you have Anaphylaxis while taking Acetaminophen?
You are not alone! Join a mobile support group on :
- support group for people who take Acetaminophen and have Anaphylaxis
- support group for people who take Acetaminophen
- support group for people who have Anaphylaxis
Drugs in real world that are associated with:
Could your condition cause:
- A study of drug interactions between Seroquel, Gabapentin, Apple Cider Vinegar, Terramycin, Turmeric, Vitamin D, Glutamine, Tobrex, Glutamic Acid HCl, Paracetamol, Timolol Maleate, Bimatoprost, Alphagan, Adalat Cc for a 64-year old man with Insomnia, Low Back Pain, Ibs, Eye Infection, Headache, Glaucoma, Hypertension. The patient has Tinnitus
- A study of side effects of Acetaminophen for a 52-year old man with Pain - Back. The patient has Pain - Shoulder
- A study of drug interactions between Tylenol, Symbicort for a 9-year old boy with Nasal Congestion, Pediatric Asthma. The patient has Hair Loss
- A study of side effects of Advil for a 54-year old woman with Headache. The patient has Anaphylactic Shock (severe and rapid and sometimes fatal hypersensitivity reaction to a substance)
- A study of side effects of Tranexamic Acid for a 51-year old woman with Bleeding. The patient has Anaphylactic Reaction (serious allergic reaction)
Recent Acetaminophen related drug comparison:
- Comparions of Aleve, Zorvolex, Tylenol for a 67-year old man who has Back Pain
- Comparions of Acephen, Benazepril Hydrochloride, Lisinopril for a 60-year old man who has High Blood Pressure
- Comparions of Aspirin, Tylenol, Aleve for a 67-year old woman who has Pain
- Comparions of Lisinopril, Acetaminophen, Metformin, Aspirin for a 69-year old man who has Diabetes Mellitus Non-insulin-dependent
- Comparions of Ibuprofen, Paracetamol for a 41-year old man who has Diarrhoea
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.